首页 | 本学科首页   官方微博 | 高级检索  
     检索      

一类中立型非线性不确定时滞系统的鲁棒稳定性
引用本文:虞继敏,莫玉忠,陈璟,YU Ji-min,MO Yu-zhong,CHEN Jing.一类中立型非线性不确定时滞系统的鲁棒稳定性[J].西南师范大学学报(自然科学版),2006,31(2):42-45.
作者姓名:虞继敏  莫玉忠  陈璟  YU Ji-min  MO Yu-zhong  CHEN Jing
作者单位:1. 四川大学,数学科学学院,成都,610064;柳州师范高等专科学校,数学与计算机科学系,广西,柳州,545004
2. 柳州师范高等专科学校,数学与计算机科学系,广西,柳州,545004
基金项目:2004年广西高校百名学科带头人资助项目(120.3040).
摘    要:在非线性不确定性满足增益有界条件下讨论了利用线性矩阵不等式求解一类非线性中立型不确定时滞系统的鲁棒性问题.通过构造Lyapunov函数推导出一个用线性矩阵不等式判断系统稳定性的充分条件.

关 键 词:线性矩阵不等式  中立型时滞系统  不确定性  鲁棒性
文章编号:1000-5471(2006)02-0042-04
收稿时间:2005-04-01
修稿时间:2005年4月1日

Robust Stabilization of a Class of Nonlinear Neutral Time-Delay Systems with Nonlinear Perturbations
YU Ji-min,MO Yu-zhong,CHEN Jing.Robust Stabilization of a Class of Nonlinear Neutral Time-Delay Systems with Nonlinear Perturbations[J].Journal of Southwest China Normal University(Natural Science),2006,31(2):42-45.
Authors:YU Ji-min  MO Yu-zhong  CHEN Jing
Institution:1. School of Mathematics Science, Shichuan University, Chendu 610064, China; 2. Dept. of Mathematics and Computer Science, Liuzhou Teachers College, Liuzhou Guangxi 545004, China
Abstract:Robust stabilization of a class nonlinear neutral time-delay systems with nonlinear perturbation is discussed in this paper by using the method of LMI. On condition that the nonlinear uncertain functions are bounded, the authors derive a sufficient condition-a LMI stabilizes the uncertain neutral time-delay system.
Keywords:linearity matrix inequality  linear neutral time-delay system  uncertain  Robust
本文献已被 CNKI 维普 万方数据 等数据库收录!
点击此处可从《西南师范大学学报(自然科学版)》浏览原始摘要信息
点击此处可从《西南师范大学学报(自然科学版)》下载免费的PDF全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号